MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, LARGE

MATERIALISE NV TRUMATCH; TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, LARGE
Model Number SD980.109
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 12/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient rejected mandible implant which had to be removed.Implant rejection was caused by patient condition according to surgeon.
 
Additional Manufacturer Narrative
Implant rejection caused by patient condition according to surgeon.Root cause has already been determined.Return of implant would not lead to additional information.

Brand Name
TRUMATCH
Common Device Name
TITANIUM 3D PRINTED IMPLANT FOR MANDIBLE, LARGE
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
Manufacturer (Section G)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
Manufacturer Contact
jenny jones
technologielaan 15
leuven, vlaams-brabant 3001
BE   3001
MDR Report Key15326021
Report Number3003998208-2022-00019
Device Sequence Number20423400
Product Code JEY
UDI-Device Identifier05420060381096
UDI-Public05420060381096
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K173039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.109
Device Catalogue NumberSD980.109
Device Lot NumberME21AXUQUC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Initial Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale